i been on implanon birth control for a mnth,ok i had my period in the mid of september and i had unprotected sex lately i been cramping in pelvic like im pregnant which i have been pregnant before,also i been feeling weak and naseaus but no breast tenderness but i gained weight and i beeen depressed lately having anxiety ,my whole body just feel wierd.someone give me some answers is this the birth control????
It could be the implanon I have had a few friends and family members have problems with it where they had pregnancy symptoms but weren't pregnant. I would go see your doctor and get some tests to be safe no one knows your body better than you. try not to stress out to much cos sometimes that can make things worse easier said than done i know. In regards to you feeling depressed and anxious there is a depression community here which I am a member of and I have recieved alot of help and support there. Someone there might be able to offer some help too. Hang in there and good luck I hope you feel better soon.
xx ings81 xx
Yes, Implanon can give symptoms like that...some women dont get any side effects but some do....some women get regular periods that might have changed slightly...some get irregular bleeding and some dont get any at all.
I wouldnt worry cause thats all it sounds like but if you still need to put your mind at rest then you could go to the docs and get tests done....usually if women are preggo on the implant, they were preg before they had it put in....the nurse who put mine in said there were no reported pregnancies while they had it in.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.